Numerical blow-up and asymptotic behavior for a semilinear parabolic equation with a nonlilnear boundary condition

Nabongo, Diabate and Boni, Théodore K. (2008) Numerical blow-up and asymptotic behavior for a semilinear parabolic equation with a nonlilnear boundary condition. Albanian J. Math., 2 (2). pp. 111-124.

[img]
Preview
Text
036.pdf

Download (235kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:43
Last Modified: 06 Dec 2017 16:43
URI: http://kerkoje.com/id/eprint/163

Actions (login required)

View Item View Item